# SDR O9IA2013041100001

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N161AL
- Make and model: Gulstm 690A
- Aircraft serial: 11210
- Aircraft time: 7,046 hours, 2,541 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 21036012
- Condition: Failed
- Part time: 300 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW THOUGHT PROBLEM WAS IN ECU.  ENROUTE, PILOT FLYING HAD THE ENVIRONMENTAL CONTROLS SET TO THE AUTO MODE.  ON LANDING NOTICED CABIN TEMPERATURE STARTED TO INCREASE.  NOTICED ON CLIMB OUT, CABIN TEMPERATURE WAS GETTING QUITE WARM.  LEVELED OFF AT CRUISE, CABIN TEMPERATURE WAS NORMAL.  ON APPROACH, PILOT NOTICED CABIN TEMPERATURE WAS STARTING TO GET WARM AGAIN.  ON LANDING, COPILOT STATED IT WAS STARTING TO GET FOGGY IN COCKPIT.   SAW THICK SMOKE IN CABIN.  PILOT TURNED OFF THE ENVIRONMENTAL SYS AND DEPRESSURIZED ACFT TO REMOVE SMOKE.  SHUTDOWN ENGINES AND EVACUATED ACFT.  MX TROUBLESHOT PROBLEM DOWN TO GROUND BLOWER FOR ENVIRONMENTAL SYS.
